Browse "MA-Journal Papers(저널논문)" by Issue Date

Showing results 81 to 100 of 1559

81
Three Hierarchical Levels of Big-Data Market Model Over Multiple Data Sources for Internet of Things

Jang, Busik; Park, Sangdon; Lee, Joohyung; Hahn, Sang-Geunresearcher, IEEE ACCESS, v.6, pp.31269 - 31280, 2018-07

82
Adaptive Restart of the Optimized Gradient Method for Convex Optimization

Kim, Donghwanresearcher; Fessler, Jeffrey A., JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v.178, no.1, pp.240 - 263, 2018-07

83
BOUNDEDNESS, STABILIZATION, AND PATTERN FORMATION DRIVEN BY DENSITY-SUPPRESSED MOTILITY

Jin, Hai-Yang; Kim, Yong-Jungresearcher; Wang, Zhi-An, SIAM JOURNAL ON APPLIED MATHEMATICS, v.78, no.3, pp.1632 - 1657, 2018-07

84
Bounds for the coefficients of cusp forms for Gamma(0)(3)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.188, pp.48 - 70, 2018-07

85
RAPOPORT–ZINK SPACES OF HODGE TYPE

Kim, Wansuresearcher, FORUM OF MATHEMATICS SIGMA, v.6, no.e8, pp.1 - 110, 2018-06

86
Singly periodic free boundary minimal surfaces in a solid cylinder of H-2 x R

Morabito, Filipporesearcher, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v.171, pp.208 - 237, 2018-06

87
Distance-Based Inter-Cell Interference Coordination in Small Cell Networks: Stochastic Geometry Modeling and Analysis

Yoon, Jonghun; Hwang, Gangukresearcher, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.17, no.6, pp.4089 - 4103, 2018-06

88
Orbital stability of solitary waves for derivative nonlinear Schrodinger equation

Kwon, Soonsikresearcher; Wu, Yifei, JOURNAL D ANALYSE MATHEMATIQUE, v.135, no.2, pp.473 - 486, 2018-06

89
Spaces of invariant circular orders of groups

Baik, Hyungryulresearcher; Samperton, Eric, GROUPS GEOMETRY AND DYNAMICS, v.12, no.2, pp.721 - 763, 2018-06

90
Enriched P-1-Conforming Methods for Elliptic Interface Problems with Implicit Jump Conditions

Jo, Gwanghyun; Kwak, Do Youngresearcher, ADVANCES IN MATHEMATICAL PHYSICS, 2018-06

91
On the Henon equation with a Neumann boundary condition: Asymptotic profile of ground states

Byeon, Jaeyoungresearcher; Wang, Zhi-Qiang, JOURNAL OF FUNCTIONAL ANALYSIS, v.274, no.12, pp.3325 - 3376, 2018-06

92
A harmonic -based conductivity reconstruction method in MREIT with influence of non-transversal current density

Jeon, K.; Lee, Chang-Ockresearcher; Woo, E.J., INVERSE PROBLEMS IN SCIENCE AND ENGINEERING, v.26, no.6, pp.811 - 833, 2018-06

93
A CT metal artifact reduction algorithm based on sinogram surgery

Jeon, Soomin; Lee, Chang-Ockresearcher, JOURNAL OF X-RAY SCIENCE AND TECHNOLOGY, v.26, no.3, pp.413 - 434, 2018-06

94
MOTIVIC COHOMOLOGY OF FAT POINTS IN MILNOR RANGE

Park, Jinhyunresearcher; Ünver, Sinan, DOCUMENTA MATHEMATICA, v.23, pp.759 - 798, 2018-06

95
Robust precision matrix estimation via weighted median regression with regularization

Chun, Hyonho; Lee, Myung Hee; Kim, Sung-Horesearcher; Oh, Jihwan, CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.46, no.2, pp.265 - 278, 2018-06

96
A parametrization of $\theta$-congruent numbers with many prime factors and with prescribed prime factors

Im, Bo-Haeresearcher; Kim, HanSol, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.462, no.1, pp.407 - 427, 2018-06

97
CHARACTERIZATION OF CYCLE OBSTRUCTION SETS FOR IMPROPER COLORING PLANAR GRAPHS

Choi, Ilkyoo; Liu, Chun-Hung; Oum, Sang-ilresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.32, no.2, pp.1209 - 1228, 2018-06

98
Local law and Tracy-Widom limit for sparse random matrices

Lee, Ji Oonresearcher; Schnelli, Kevin, PROBABILITY THEORY AND RELATED FIELDS, v.171, no.1-2, pp.543 - 616, 2018-06

99
Average values of L-functions in even characteristic

Bae, Sunghanresearcher; Jung, Hwanyup, JOURNAL OF NUMBER THEORY, v.186, pp.269 - 303, 2018-05

100
A new construction of lens spaces

Sarkar, Soumen; Suh, Dong Youpresearcher, TOPOLOGY AND ITS APPLICATIONS, v.240, pp.1 - 20, 2018-05

Discover

rss_1.0 rss_2.0 atom_1.0